HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
011a Book Reviews = 雑誌掲載書評 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0101305801.pdf663KbAdobe PDF
Title: K. Ecker: Regularity Theory for Mean Curvature Flow
Authors: 石村, 直之
Issue Date: Oct-2011
Publisher: 日本数学会
Citation: 数学
Volume: 63
Issue: 1
Start Page: 129
End Page: 132
Language: jpn
Text Version: publisher
Appears in Collections: 011a Book Reviews = 雑誌掲載書評

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback